Journal article icon

Journal article

The cohomogeneity one Einstein equations from the Hamiltonian viewpoint

Abstract:
We study the cohomogeneity one Einstein equations as a Hamiltonian system and investigate the existence of first integrals.
Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK
Volume:
524
Pages:
97-128
Publication date:
2000-07-31
ISSN:
0075-4102
URN:
uuid:38bf5a06-b7fe-489f-964f-c92bdde40193
Source identifiers:
16857
Local pid:
pubs:16857
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP